# SDR QXEA0101084

- Difficulty date: June 16, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 9,728 hours, 13,063 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION AROUND NUT PLATE, UNDER RIGHT-HAND 144HZ, INBOARD AFT CORNER. REPAIRED IAW DHC-8 1-GEN-5, CHAPTER 4, SRM 51-20-11 AND MM 20-32-02.
